# SDR C2XA09SH412

- Difficulty date: November 10, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CARGO DOOR THRESHOLD CORRODED (LEVEL 2 LOCAL) IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED CARGO DOOR THRESHOLD IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
